MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT MAGNA AORTIC BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT MAGNA AORTIC BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 3000
Medical Device Problem Codes Calcified (1077); Device Stenosis (4066)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported through smart start that a patient with a 27mm 3000 aortic valve underwent a valve-in-valve procedure after an implant duration of 6 years, 11 months due to calcification.The procedure was performed with a 26mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b7, g3, g6, h2, h6 (type of investigation) corrected sections: b5, h6 (component code, clinical code, device code, investigation findings and investigation conclusions).Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including chronic kidney disease, hyperlipidemia, smoking.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported through smart start and investigation that a patient with a 27mm 3000 aortic valves underwent a valve-in-valve procedure after an implant duration of 6 years, 11 months due to stenosis.Patient presented with heart failure, shortness of breath and lower extremity edema.The procedure was performed with a 26mm 9755rsl transcatheter valve.Patient was stable and discharged of pod#6.This is a 74-year-old male patient.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA AORTIC BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key22699307
Report Number2015691-2025-06278
Device Sequence Number15673101
Product Code DYE
UDI-Device Identifier00690103162271
UDI-Public(01)00690103162271(17)220205
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number3000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age74 YR
Patient SexMale